# SDR SWIA200412914

- Difficulty date: January 12, 2004
- Submitted: February 29, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 24,441 hours, 21,070 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 RT PYLON RIB CRACKED.  REPLACED RIB IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00 & RII 54-401.  P/N:  601-37004-86.
